# SDR A6WA201040289

- Difficulty date: April 18, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 14,578 hours, 13,826 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 6 DEGREES AFRER TAKEOFF ON BOTH SIDES DURING G FLAP RETRACTION RETURNED TO DEPARTURE AND LANDED AT 47000 LBS.  COMPLIED WITH SUP 98-018C.1  (AMOC) TROUBLESHOT IAW FIM 27-50-00.  PLACED SKEW ON MEL.
